# SDR MWEA97860

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Inst Amplifier
- Part number: 2588423901
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PILOT REPORTS, F/O'S HSI LEADING FLAG CAME INTO VIEW AND WOULD NOT EXTINGUISH, F/O'S  COMPASS WOULD NOT SLAVE TO CAPTAINS RMI.  MTC REMOVED AND REPLACED NR 2 INSTRUMENT AMPLIFIER, OPS CHECK GOOD.
